The Sure-Thing Principle and the Comonotonic Sure-Thing Principle

An Axiomatic Analysis

P.P. Wakker

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)213-227
Number of pages15
JournalJournal of Mathematical Economics
Volume25
Publication statusPublished - 1996

Cite this

@article{9c31628122a14ee3862d16889c5f42f8,
title = "The Sure-Thing Principle and the Comonotonic Sure-Thing Principle: An Axiomatic Analysis",
author = "P.P. Wakker",
note = "Pagination: 15",
year = "1996",
language = "English",
volume = "25",
pages = "213--227",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",

}

The Sure-Thing Principle and the Comonotonic Sure-Thing Principle : An Axiomatic Analysis. / Wakker, P.P.

In: Journal of Mathematical Economics, Vol. 25, 1996, p. 213-227.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The Sure-Thing Principle and the Comonotonic Sure-Thing Principle

T2 - An Axiomatic Analysis

AU - Wakker, P.P.

N1 - Pagination: 15

PY - 1996

Y1 - 1996

M3 - Article

VL - 25

SP - 213

EP - 227

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

ER -